# SDR IH971355012

- Difficulty date: August 12, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N583MD
- Make and model: Doug DC-9-83
- Aircraft serial: 49569
- System (JASC): 5754 · Leading Edge Devices
- Part: Slat
- Part number: 592250077
- Condition: Dented
- Location: Nr 1 Le Slat
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT AND RIGHT WING NR 1 SLAT LEADING EDGE DENTED IN SEVERAL PLACES.  DAMAGE WAS REPORTED TO BOTH THE LEFT AND RIGHT WING NR 1 LEADING EDGE SLATS.  AMOUNT AND SPACING OF THE DENTS EXCEEDED THE DC-9 SRM 57-03 FIGURE 14A ALLOWABLE LIMITS.  THE DAMAGE WAS REMOVED USING DC-9 SRM 57-03 FIGURE 12B PARAGRAPH C(1)-(5) METHOD.  FOLLOWING REPAIRS THE DC-9 SRM CHAPTER 57-03 LIMITS WERE NOT EXCEEDED.
